# SDR COEA9674102

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 407-546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 407 INCHES TO STATION 546 INCHES WL 30.5 STRINGER 44 TO 45 BL LEFT OML, NUMEROUS CRACKS ALONG THE CHINE LINE FASTENER HOLES WITH PREVIOUS REPAIRS.  THE ENTIRE LENGTH OF SKIN FUSELAGE STATION 407-546 INCHES WAS REMOVED AND REPLACED IAW FOKKER SRM 53-01-02, FIGURE 22.  (M)
